National Changhua University of Education Institutional Repository : Item 987654321/8935
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 16822479      Online Users : 112
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/8935

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8935

Title: Ekeland Type Variational Principle with Applications to Quasi-variational Inclusion Problems
Authors: Lai-Jiu Lin;Chih Sheng Chuang
Contributors: 數學系
Keywords: Ekeland type variational principle;Caristi Kirk type fixed point theorem;Quasi-variational inclusion problems;Quasi-equilibrium problems;Quasi-optimization problems;Uniformly spaces;Lower semicontinuity;Sequentially lower monotone maps
Date: 2010-01
Issue Date: 2011-05-10T06:51:14Z
Publisher: Elsevier Science
Abstract: In this paper, we study the Ekeland type variational principle, a Caristi Kirk type fixed point
theorem and a maximal element theorem in the setting of uniform spaces. By using these
results, we establish some existence results for solutions of quasi-variational inclusion
problems, quasi-optimization problems and equilibrium problems defined on separated
and sequentially complete uniformly spaces.
Relation: Nonlinear Analysis: Theory, Methods & Applications, 72(2):651-661
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat
index.html0KbHTML648View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback